# SDR DALA201910226066

- Difficulty date: October 19, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 62,759 hours, 23,055 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1716
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6716, L/P 1322925) IN REF NRC 00527 FLOOR SUPPORT ON STA 1716 RBL 35 TO RBL 37 AND STA 1716 LBL 34 TO LBL 39. THEREFORE ITS OUT LIMITS PER CORROSION (CPAX). CORRECTIVE ACTION: SUMMARY OF NRC 00528. CORROSION LEVEL 2, AREAS OUT OF LIMITS ON FLOOR SUPPORT, STA 1716 RBL 35 TO RBL 37 AND STA 1716 LBL 34 TO LBL 39 WERE REPAIRED PER B757-200 SRM 53-60-51 REPAIR 16.
